# SDR SIMA20220421001

- Difficulty date: April 21, 2022
- Submitted: May 22, 2022
- Operation: Air carrier
- Aircraft: N228NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000545
- Aircraft time: 14,988 hours, 9,835 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Condition: Gouged
- Location: Fr73-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER SEAT TRACK, THERE IS A GOUGE BETWEEN FR 80-81 (MAJOR REPAIR)-C/A-RAR LH UPPER SEAT TRACK BEAM BETWEEN FR 73-84 IAW EMB 175 SRM 51-40-08
